MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE,BUTTON,HOLS,U/C,NSB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE,BUTTON,HOLS,U/C,NSB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 131318A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the 131318a, goldline,button,hols,u/c,nsb ¿was faulty and caused a burn to a patient.¿ further assessment has been sent; however, no new information has been obtained.This report is being raised on the basis of injury due to unknown degree of burn.
 
Additional Manufacturer Narrative
Received one 131318a in unoriginal package.Lot number was not verified.Performed a visual inspection, the top of the electrode seemed burned.Performed a functional inspection using the esu system 7550 (c8406), the device functioned as intended.In addition, the photographs provided from the evaluation, it was determined that the electrode tip was not a conmed device.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: inspect and test each device before use.These devices should be inspected before each use.Visually examine the devices for obvious physical damage including: cracked, broken or otherwise distorted plastic parts.Broken or significantly bent connector contacts.Damage including cuts, punctures, nicks, abrasions, unusual lumps, significant discoloration.Verify that the electrode is fully and securely seated in the handpiece before use.Always place unused associated electrosurgical accessories in a safe insulated location such as a holster when not in use.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the 131318a, goldline, button, hols, u/c, nsb ¿was faulty and caused a burn to a patient.¿ further assessment has been sent; however, no new information has been obtained.This report is being raised on the basis of injury due to unknown degree of burn.

Brand Name
GOLDLINE,BUTTON,HOLS,U/C,NSB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd.
largo, FL 33773
8653881978
MDR Report Key16743555
Report Number3007305485-2023-00081
Device Sequence Number15113806
Product Code GEI
UDI-Device Identifier20653405056321
UDI-Public(01)20653405056321(11)220808(30)250(10)202208085
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number131318A
Device Lot Number202208085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic